Vector-valued inequalities for the commutators of rough singular kernels
作者: Yanping ChenYong Ding
作者单位: 1Department of Applied Mathematics, School of Mathematics and Physics, University of Science and Technology Beijing
2School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems (BNU), Ministry of Education
刊名: Journal of Inequalities and Applications, 2014, Vol.2014 (1), pp.1-14
来源数据库: Springer Journal
DOI: 10.1186/1029-242X-2014-139
关键词: singular integralcommutatorBMOrough kernelvector-valued inequalities
英文摘要: Abstract(#br)Vector-valued inequalities are considered for the commutator of the singular integral with rough kernel. The results obtained in this paper are substantial improvement and extension of some known results.(#br) MSC: 42B20, 42B25.
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.822 (2012)

×
关键词翻译
关键词翻译
  • singular 奇异的
  • Vector 矢量
  • rough 粗糙的
  • valued 贵重的